JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Estimation for the Half Logistic Distribution under Progressive Type-II Censoring
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Estimation for the Half Logistic Distribution under Progressive Type-II Censoring
Kang, Suk-Bok; Cho, Young-Seuk; Han, Jun-Tae;
  PDF(new window)
 Abstract
In this paper, we derive the approximate maximum likelihood estimators(AMLEs) and maximum likelihood estimator of the scale parameter in a half-logistic distribution based on progressive Type-II censored samples. We compare the proposed estimators in the sense of the mean squared error for various censored samples. We also obtain the approximate maximum likelihood estimators of the reliability function using the proposed estimators. We compare the proposed estimators in the sense of the mean squared error.
 Keywords
Approximate maximum likelihood estimator;half logistic distribution;progressive Type-II censoring;reliability;
 Language
English
 Cited by
1.
Estimation for the Half Logistic Distribution Based on Double Hybrid Censored Samples,;;;

Communications for Statistical Applications and Methods, 2009. vol.16. 6, pp.1055-1066 crossref(new window)
2.
Bayesian estimation in the generalized half logistic distribution under progressively type-II censoring,;;;

Journal of the Korean Data and Information Science Society, 2011. vol.22. 5, pp.977-989
3.
Prole likelihood estimation of generalized half logistic distribution under progressively type-II censoring,;;;;

Journal of the Korean Data and Information Science Society, 2011. vol.22. 3, pp.597-603
4.
Bayesian Estimations on the Exponentiated Distribution Family with Type-II Right Censoring,;;;

Communications for Statistical Applications and Methods, 2011. vol.18. 5, pp.603-613 crossref(new window)
5.
Estimation in an Exponentiated Half Logistic Distribution under Progressively Type-II Censoring,;;

Communications for Statistical Applications and Methods, 2011. vol.18. 5, pp.657-666 crossref(new window)
6.
Bayesian analysis of an exponentiated half-logistic distribution under progressively type-II censoring,;;;

Journal of the Korean Data and Information Science Society, 2013. vol.24. 6, pp.1455-1464 crossref(new window)
7.
Goodness-of-fit test for the logistic distribution based on multiply type-II censored samples,;;;

Journal of the Korean Data and Information Science Society, 2014. vol.25. 1, pp.195-209 crossref(new window)
8.
Estimation for the Exponentiated Half Logistic Distribution Based on type I Hybrid Censored Samples,;;;

Journal of the Korean Data Analysis Society, 2013. vol.15. 1A, pp.53-61
9.
Predictions for Progressively Type-II Censored Failure Times from the Half Triangle Distribution,;;

Communications for Statistical Applications and Methods, 2014. vol.21. 1, pp.93-103 crossref(new window)
1.
Estimation in an Exponentiated Half Logistic Distribution under Progressively Type-II Censoring, Communications for Statistical Applications and Methods, 2011, 18, 5, 657  crossref(new windwow)
2.
An objective Bayesian analysis of the two-parameter half-logistic distribution based on progressively type-II censored samples, Journal of Applied Statistics, 2016, 43, 12, 2172  crossref(new windwow)
3.
Inference for the two-parameter half-logistic distribution using pivotal quantities under progressively type-ii censoring schemes, Communications in Statistics - Simulation and Computation, 2016, 0  crossref(new windwow)
4.
Predictions for Progressively Type-II Censored Failure Times from the Half Triangle Distribution, Communications for Statistical Applications and Methods, 2014, 21, 1, 93  crossref(new windwow)
5.
Pivotal inference for the scaled half logistic distribution based on progressively Type-II censored samples, Statistics & Probability Letters, 2015, 104, 109  crossref(new windwow)
6.
Estimation on the Generalized Half Logistic Distribution under Type-II Hybrid Censoring, Communications for Statistical Applications and Methods, 2013, 20, 1, 63  crossref(new windwow)
7.
Estimation for generalized half logistic distribution based on records, Journal of the Korean Data and Information Science Society, 2012, 23, 6, 1249  crossref(new windwow)
8.
Goodness-of-fit test for the logistic distribution based on multiply type-II censored samples, Journal of the Korean Data and Information Science Society, 2014, 25, 1, 195  crossref(new windwow)
9.
Bayesian analysis of an exponentiated half-logistic distribution under progressively type-II censoring, Journal of the Korean Data and Information Science Society, 2013, 24, 6, 1455  crossref(new windwow)
10.
Bayesian Estimations on the Exponentiated Distribution Family with Type-II Right Censoring, Communications for Statistical Applications and Methods, 2011, 18, 5, 603  crossref(new windwow)
 References
1.
Adatia, A. (1997). Approximate BLUEs of the parameters of the half logistic distribution based on fairly large doubly censored samples, Computational Statistics & Data analysis, 24, 179-191 crossref(new window)

2.
Adatia, A. (2000). Estimation of parameters of the half-logistic distribution using generalized ranked set sampling, Computational Statistics & Data analysis, 33, 1-13 crossref(new window)

3.
Balakrishnan, N. (1985). Order statistics from the half logistic distribution, Journal of Statistical Computation & Simulation, 20, 287-309 crossref(new window)

4.
Balakrishnan, N. and Aggarwala, R. (1996). Relationships for moments of order statistics from the right-truncated generalized half logistic distribution, Annals of the Institute of Statistical Mathematics, 48, 519-534 crossref(new window)

5.
Balakrishnan, N. and Asgharzadeh, A. (2005). Inference for the scaled half-logistic distribution based on progressively Type-II censored samples, Communications in Statistics - Theory & Methods, 34, 73-87 crossref(new window)

6.
Balakrishnan, N., Kannan, N., Lin, C. T. and Wu, S. J. S. (2004). Inference for the extreme value distribution under progressive Type-II censoring, Journal of Statistical Computation & Simulation, 74, 25-45 crossref(new window)

7.
Balakrishnan, N. and Wong, K. H. T. (1991). Approximate MLEs for the location and scale parameters of the half-logistic distribution with Type-II right-censoring, IEEE Transactions on Reliability, 40, 140-145 crossref(new window)

8.
Han, J. T. and Kang, S. B. (2008). Estimation for the double Rayleigh distribution based on multiply Type-II censored samples, Communications of the Korean Statistical Society, 15, 367-378 crossref(new window)

9.
Kang, S. B. and Park, Y. K. (2005). Estimation for the half-logistic distributon based on multiply Type-II censored samples, Journal of the Korean Data & Information Science Society, 16, 145-156

10.
Lawless, J. F. (1982). Statistical Models and Methods for Lifetime Data, John Wiley & Sons, New York

11.
Lee, H. J., Han, J. T. and Kang, S. B. (2008). Estimation for a triangular distribution based on multiply Type-II censored samples, Journal of the Korean Data & Information Science Society, 19, 319-330

12.
Seo, E. H. and Kang, S. B. (2007). AMLEs for Rayleigh distribution based on progressive Type-II censored data, The Korean Communications in Statistics, 14, 329-344 crossref(new window)